# SDR USAAF99016

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1037 - WHEN LANDING GEAR WAS EXTENDED FOR DESCENT INTO CLT, CREW RECEIVED AN 'UNSAFE GEAR' WARNING ON THE MULTI-FUNCTION DISPLAY.  THE GREEN 'NOSE' GEAR SAFE INDICATOR DID NOT ILLUMINATE.  THE CREW RECYCLED THE LANDING GEAR AND ALL GEAR EXTENDED NORMALLY.  THE FLIGHT LANDED AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NOSE GEAR ASSY, JACKED THE AIRCRAFT AND PERFORMED SEVERAL GEAR SWINGS.  THE GEAR FUNCTIONED NORMALLY.  (M)
